# SDR RAIA981101

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Fuse
- Part number: 13730897K
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7723 - JFK - ELEVATOR HORN HEAT FAILED.  MAINTENANCE REPLACED FUSE.  (M)
